# SDR MASA2009101000314

- Difficulty date: October 10, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 30,774 hours, 31,250 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 7299 RAP-DEN.  DIVERT, DECLARED EMERGENCY TO BFF DUE TO CAPTAIN WINDSHIELD SHATTERED IN FLIGHT.  MX REMOVED AND REPLACED CAPTAIN WINDSHIELD.
